# SDR DALA2024032103617

- Difficulty date: March 18, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 83,070 hours, 10,953 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Jumpseat
- Condition: Detached
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3310 ON ROTATION 3L FA JUMPSEAT CAME DETACHED FROM LAV WALL FA BROKE FALL WITH KNEES. CORRECTIVE ACTION: REINSTALLED DOOR 3L FA SEAT PER A330 AMM 25-22. OPS CHECK GOOD. OK FOR SERVICE. (0250887)
